MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens that they obtained two (2) erroneously depressed sodium (na) patient sample results on a dimension exl 200 system.The erroneously depressed results were reported to the physician(s), and the results were questioned.It is unknown if the same samples or new samples drawn from the same patients were reprocessed on the original dimension exl 200 system and on an alternate dimension exl with lm system.The reprocessed and/or redrawn results obtained were higher, matched patient history and were considered correct.Corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) patient results.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously depressed sodium(na) patient sample results obtained on a dimension exl 200 system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (30-may-2024): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc observed that the calibration was acceptable and the dilution check passed.Quality control (qc) recovery was within the customer¿s acceptable ranges, indicating that the sodium (na) assay was performing acceptably.The issue was resolved by replacing the sensor with a new sensor from the same lot as per the standard laboratory maintenance schedule.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2024-00136 was filed on (b)(6) 2024.

Brand Name
DIMENSION
Common Device Name
DIMENSION QUIKLYTE INTEGRATED MULTISENSOR
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key19219879
Report Number2517506-2024-00136
Device Sequence Number8194740
Product Code JGS
UDI-Device Identifier00842768014291
UDI-Public00842768014291
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K112999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model NumberN/A
Device Catalogue NumberS600 SMN 10445058
Device Lot Number4AD802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/09/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/01/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown